# SDR SIMA202001087005

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,165 hours, 32,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13675
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UPPER LH AND RH EXTERNAL EMERGENCY LIGHTS INOP-C/A-RELAMPED BOTH R/H AND L/H OVER WING EXTERNAL EMERGENCY LIGHT BULBS IAW EMB 145 AMM 33-50-07. NO FIX. T/S TO POSSIBLE EMERGENCY LIGHTING BATTERY # 4 USING SYSTEM DESCRIPTION MANUAL 33-50-50. REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND CHARGER IAW W/C 33-700-19. PERFROMED OPS CHECK IAW W/C 33-700-19. OPS CHECKS GOOD. EMERGEMCY LIGHTING BATTERY P/N 2013-1A S/N 101821
